# SDR 96ZZZM660

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT NR 15 - DURING CRUISE LEFT AISLE EGRESS LIGHT AT SEAT ROWS 30 TO 35 AND L3 DOOR, ILLUMINATED.  CYCLED SWITCH AND BACK TO ARMED.  FOUND POWER SUPPLY, MFG P/N 5822-43, FAULTY.  REPLACED POWER SUPPLY AND EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  (M)
